# SDR DALA1503949235

- Difficulty date: March 23, 2012
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 29,946 hours, 19,429 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE SKIN REPAIR DOCUMENTATION, STA 1475 L3L-3R  REPAIRED IAW ERA 500855-14__LOG PAGE 0637754
